# SDR CA010628001

- Difficulty date: June 19, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 727260
- Aircraft time: 35,887 hours, 18,944 cycles
- Engine: Pwa JT8D17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Wire
- Component: Landing Gear Po
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR EXTENDED, R/H MAIN GEAR DOOR LIGHTS DO NO ILLUMINATE. INSPECTED RT MAIN GEAR DOOR CANNON PLUG, WIRE PIN 6 BROKEN, REPAIRED WIRE TO PIN 6. IAW WDM 32-60-04, CANNON PLUG RESECURED FUNCTION CHECKED SERVICABLE.
